MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Model Number 6100
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 4 malfunction events, where it was reported the devices experienced unintended cot lowering or cot dropping to lowest position.There were 3 events with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
1 pending device was not evaluated, as the issue was identified and resolved through communication/interviews with the user facility; no defect or malfunction was found.
 
Event or Problem Description
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced unintended cot lowering or cot dropping to lowest position.There were 2 events with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
The device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 4 to 3.2 devices are still pending evaluation.
 
Additional Manufacturer Narrative
One device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 3 to 2.1 device is still pending evaluation.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced unintended cot lowering or cot dropping to lowest position.There were 2 events with patient involvement; no adverse consequences were reported.
 
Additional Manufacturer Narrative
The device pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Section h codes have been updated to reflect this.
 
Event or Problem Description

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16819484
Report Number0001831750-2023-00626
Device Sequence Number1804728
Product Code FPO
UDI-Device Identifier07613327261530
UDI-Public07613327261530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6100
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer04/01/2023
04/01/2023
04/01/2023
04/01/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date05/23/2023
06/12/2023
07/24/2023
09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown